# SDR AALA202105079002

- Difficulty date: May 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,525 hours, 32,214 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY SMOKE ELECTRONIC CENTRALIZED AIRCRAFT MONITOR MESSAGE IN FLIGHT. 2L AFT LAFT LAVATORY. PASSENGER IN QUESTION DENIED SMOKING. ACCOMPLISHED OPERATIONAL TEST OF 2L LAVATORY PER AMM 26-17-00 AND NO DEFECTS NOTED.
